EconPapers    
Economics at your fingertips  
 

Asymptotics of the Lp-norms of density estimators in the first-order autoregressive models

Lajos Horvath and Ricardas Zitikis

Statistics & Probability Letters, 2004, vol. 66, issue 2, 91-103

Abstract: We demonstrate that, for any 1[less-than-or-equals, slant]p

Keywords: AR(1); processes; Stationary; processes; Residuals; Lp-norms (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00264-5
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Asymptotics of the Lp-norms of density estimators in the first-order autoregressive models (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:66:y:2004:i:2:p:91-103

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-26
Handle: RePEc:eee:stapro:v:66:y:2004:i:2:p:91-103